# SDR CA960315006

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Spring
- Part number: C036004207505
- Condition: Broken
- Location: Capts Seat
- Part time: 14,360 hours
- Component: Avitech, 39400107
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)CAPTAIN'S SEAT ASSEMBLY NOT POSITIVELY LOCKING IN FORE/AFT POSITION. SEAT UNLOCKED A COUPLE OF TIMES AND HAD TO BE SHAKEN BACK INTO POSITION IN TRACK. COMBINATION OF BOTH SEAT TRACK LOCKING PIN SPRING S BROKEN AND SEAT TRACK LOCKING HOLES FILLED WITH DUST AND DIRT CAUSED SEAT NOT TO POSITIVELY LOCK. BOTH LOCKING PIN SPRINGS REPLACED AND SEAT TRACK CLEANED.
